Femara side effects

1 Posts | Page(s): 1 

Femara side effects

by stjude on Tue Jun 14, 2011 01:26 AM

Quote | Reply

Following step 1 breast cancer, a lumpectomy and radiation, I have been taking the femara for only 2 years and the debilitating effects are terrible.  Arthritis in my hands is painful enough to bring tears and in the mornings my hands don't even work until I stretch them and work them.  After about an hour I can walk right and use my hands.  I'm thinking of telling my doc to change my medication but she said I have to take it for 5 years.  Are the pains and sore joints going to get worse?

I would like to kinow if anyone has taken the full 5 year course on this and what the results are and what you might be taking for the pain.  Thanks

Judy

1 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.